A Bound Connected with Primitive Matrices.
Numerische Mathematik, Tome 23 (1974), pp. 255-260
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1974__23_132305,
author = {Y. Vitek},
title = {A {Bound} {Connected} with {Primitive} {Matrices.}},
journal = {Numerische Mathematik},
pages = {255--260},
year = {1974},
volume = {23},
zbl = {0283.15011},
url = {http://geodesic.mathdoc.fr/item/NUMA_1974__23_132305/}
}
Y. Vitek. A Bound Connected with Primitive Matrices.. Numerische Mathematik, Tome 23 (1974), pp. 255-260. http://geodesic.mathdoc.fr/item/NUMA_1974__23_132305/